# SDR UIEA201902213290

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 84,533 hours, 16,990 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R SIDE WINDOW EICAS IN CRUISE. CYCLED R SIDE WINDOW HEAT SWITCH. AS PER QRH, FAULT CLEARED( PERFORMED BIT CHECK ON R2 WINDOW HEAT CONTROLLER, NO FAULTS NOTED AT THIS TIME. SYSTEM OPS CKS NORMAL IAW AMM 30-41-00. )
